A Mimetic Finite-Difference Scheme for Convection of Multicomponent Fluid in a Porous Medium


Tsybulin V., Nemtsev A., Karasoezen B.

11th International Workshop on Computer Algebra in Scientific Computing, Kobe, Japan, 13 - 17 September 2009, vol.5743, pp.322-323 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 5743
  • City: Kobe
  • Country: Japan
  • Page Numbers: pp.322-323

Abstract

A mimetic finite-difference scheme for the equations of three-dimensional convection of a multicomponent fluid in a porous medium is developed. The discretization is based on staggered grids with five types of nodes (velocities, pressure, temperature, and mass fractions) and on a special approximation of nonlinear terms. Computer experiments have revealed the continuous family of steady states in the case of the zero heat fluxes through two opposite lateral planes of parallelepiped.